Handbook of Differential Equations: Evolutionary Equations, Volume 4

1st Edition

Editors: C.M. Dafermos Milan Pokorny
Hardcover ISBN: 9780444530349
eBook ISBN: 9780080931975
Imprint: North Holland
Published Date: 19th August 2008
Page Count: 608
215.00 + applicable tax
135.00 + applicable tax
170.00 + applicable tax
195.00 + applicable tax
Unavailable
Compatible Not compatible
VitalSource PC, Mac, iPhone & iPad Amazon Kindle eReader
ePub & PDF Apple & PC desktop. Mobile devices (Apple & Android) Amazon Kindle eReader
Mobi Amazon Kindle eReader Anything else

Institutional Access


Table of Contents

Incompressible Euler Equations (D. Chae) Large time behaviour of solutions to PDE's (A. Miranville, S. Zelik) Cahn—Hiliard Equation (A. Novick-Cohen) Mathematical theory of viscoelastic fluids (M. Renardy) Theory of functional parabolic equations (L. Simon)Hydrodynamical limists (A. Vasseur) Theory of Korteweg-de Vries equation (A. Wazwaz)

Description

The material collected in this volume discusses the present as well as expected future directions of development of the field with particular emphasis on applications. The seven survey articles present different topics in Evolutionary PDE’s, written by leading experts.

Key Features

  • Review of new results in the area
  • Continuation of previous volumes in the handbook series covering Evolutionary PDEs
  • Written by leading experts

Readership

University libraries


Details

No. of pages:
608
Language:
English
Copyright:
© North Holland 2008
Published:
Imprint:
North Holland
eBook ISBN:
9780080931975
Hardcover ISBN:
9780444530349

Reviews

The material collected in this volume discusses the present as well as expected future directions of development of the field with particular emphasis on applications. The seven survey articles present different topics in Evolutionary PDE’s, written by leading experts.


About the Editors

C.M. Dafermos Editor

Affiliations and Expertise

Brown University, Providence, RI, USA

Milan Pokorny Editor

Affiliations and Expertise

Mathematical Institute, Charles University, Praha, Czech Republic